Article Text

PDF

Alopecia totalis in a patient with Crohn's disease and its treatment with azathioprine.
  1. C. J. Goddard,
  2. P. J. August,
  3. P. J. Whorwell
  1. Department of Medicine, University Hospital of South Manchester, UK.

    Abstract

    A patient with Crohn's disease and alopecia totalis is described. Despite relative inactivity of the Crohn's disease, treatment with azathioprine was commenced. This led to complete regrowth of hair which was lost when the drug was discontinued. Re-institution of azathioprine restored hair to normal again and the patient has since declined to try stopping the drug despite the knowledge of potential side effects.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.